What negative side effects has anyone had? I was just prescribed Nurtec and used it for the first time yesterday. It did stop a full migraine and left me with just a mild, very mild, headache. It made me drowsy but then a few minutes later I’d be wide awake like I wasn’t just dozing off a few seconds before. When I finally came up to bed I was sitting up wide awake, watching TV and having a conversation online with a family member. That’s the last thing I remember. I woke up about 3 hours later sitting up but leaned over in bed, lights on and TV blasting at almost 3AM. No memory of getting tired again, leaning over on the pillow or dozing off to sleep. Has anyone else had this happen?? I have chronic insomnia so the fact that I practically passed out for the amount of time I normally sleep in a night scared me a bit. I didn’t have any lingering effects though and it did help so I’ll continue with it, but has anyone experienced anything like this with this medication?
Has this made anyone else extremely sleepy?
Question posted by Misasoup on 12 March 2021
Last updated on 12 March 2021 by TyreseTl
The most common side of Nurtec is nausea and hypersensitivity. However, trouble sleeping/insomnia isn’t listed. You should definitely speak to your health care provider. As lack of sleep can make you prone to migraines.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.